# SDR SWI2024F00041

- Difficulty date: November 8, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME FS313.56 HAS INTERGRANULAR CORROSION   (C-CHECK RO 1/24/2024)   INSTALLED NEW PAX DOOR FRAME AT FS 313.56 PN 601R318086-1 REF CRJ 200 SRM 51-42-06 AND DWG 601R31702 REV N. PRESSURE LEAK TEST GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY
